MathSciNet Relay Station
MathSciNet bibliographic data
MR2395177 (2010f:42045) 42B30 (42B35 47B38)
Yan, Lixin Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008), no. 8, 4383–4408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement